# SDR IPXA09157264

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Door
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFTER LANDING, THE DOOR SLIDE ARM/DISARM HANDLE WOULD NOT MOVE FULLY TO THE DISARM POSITION.  STUCK ABOUT HALFWAY FROM THE ARM TO DISARM POSITION.  CYCLED HANDLE FOR ARM/DISARM FOR THE DOOR SLIDE SYSTEM.  OPS CHECK GOOD IAW A300 MM 52-10-00-02 & 52-10-30.
